# SDR MALA020684

- Difficulty date: December 12, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N31XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A031
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Stage of operation: NR
- How discovered: L
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT 41LN, 42LN, 43LN, 3LN,4LN, 49LN, 50LN WOULD NOT COME ON.  MAINTENANCE FOUND POWER SUPPLY/BATTERY PACK 24LN TO BE AT FAULT.  NO OTHER INFORMATION AT THIS TIME.
